MathSciNet Relay Station
MathSciNet bibliographic data
MR2001213 91B28 (60G15 60G44 60H15 60J60)
Fouque, J.-P.; Papanicolaou, G.; Sircar, R.; Solna, K. Singular perturbations in option pricing. SIAM J. Appl. Math. 63 (2003), no. 5, 1648–1665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement